# SDR VNAA2024020211101

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 7,871 hours, 6,808 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shutoff Valve
- Part number: 60072963
- Part serial: MAY191088
- Condition: Unserviceable
- Location: Anti-Skid Sys
- Part time: 7,861 hours, 6,800 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

THE CREW REPORTED A NORMAL CONFIGURATION FOR T/O. SHORTLY AFTER THEY RECEIVED A A/SKID INBD CAUTION MESSAGE. / REMOVED AND REPLACED THE PBSOV IAW CRJ 900 AMM 32-45-13-000/400-801. OPS CHECK GOOD. PERFORMED OPS TEST AND FUNCTIONAL CHECK OF THE ASCS IAW CRJ 900 AMM 32-44-00-710-801 AND 32-44-00-720-801. ALL CHECKED GOOD. FAULT DID NOT RETURN AT THIS TIME.
